Advertisement

Zeitschrift für Physik B Condensed Matter

, Volume 100, Issue 1, pp 105–114 | Cite as

Solution of a one-dimensional diffusion-reaction model with spatial asymmetry

  • Haye Hinrichsen
  • Klaus Krebs
  • Ingo Peschel
Article

Abstract

We study classical particles on the sites of an open chain which diffuse, coagulate and decoagulate preferentially in one direction. The master equation is expressed in terms of a spin one-half Hamiltonian H and the model is shown to be completely solvable if all processes have the same asymmetry. The relaxational spectrum is obtained directly from H and via the equations of motion for strings of empty sites. The structure and the solvability of these equations are investigated in the general case. Two phases are shown to exist for small and large asymmetry, respectively, which differ in their stationary properties.

PACS

05.40.+j 05.70.Ln 82.20.Mj 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Haye Hinrichsen
    • 1
  • Klaus Krebs
    • 2
  • Ingo Peschel
    • 1
  1. 1.Fachbereich PhysikFreie Universität BerlinBerlinGermany
  2. 2.Physikalisches InstitutUniversität BonnBonnGermany

Personalised recommendations